# SDR IPXA2021041368187

- Difficulty date: April 6, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N145UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0828
- Aircraft time: 21,956 hours, 13,566 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B53270793
- Condition: Damaged
- Location: Main Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:A300MDCC BETWEEN FR40 AND FR41 FLOOR PANEL NEXT TO LH SIDEWALL CRACKEDCOMPLIED WITH SREO A300-5320-42722-F
